Home > OTC >

What would happen if I take a double dose of the birth control pill

Health related question in topics Birth Control Pills .We found some answers as below for this question "What would happen if I take a double dose of the birth control pill",you can compare them.

A:Get emergency medical attn. if you feel you have took too many pills. Symptoms may include nausea, vomiting, and vaginal bleeding. [ Source: http://www.chacha.com/question/what-would-happen-if-i-take-a-double-dose-of-the-birth-control-pill ]
More Answers to "What would happen if I take a double dose of the birth control pill"
What would happen if I take a double dose of the birth control pi...?
http://www.chacha.com/question/what-would-happen-if-i-take-a-double-dose-of-the-birth-control-pill
Get emergency medical attn. if you feel you have took too many pills. Symptoms may include nausea, vomiting, and vaginal bleeding.
What happens when a man takes a double dose of birth control pill...?
http://wiki.answers.com/Q/What_happens_when_a_man_takes_a_double_dose_of_birth_control_pills
He is doubly protected from getting pregnant j/k - BCP are very similar to hormones used by transgender men going through sexual reassignment procedures. When used long term the hormones will cause your voice to be higher, muscle mass to de...
What if I took a birth control pill a day to early on a double do...?
http://www.chacha.com/question/what-if-i-took-a-birth-control-pill-a-day-to-early-on-a-double-dose%2C-accidentally
You will be fine. The birth control wont effect your body negatively. Just Get back onto your normal schedule as soon as possible.

Related Questions Answered on Y!Answers

URGENT. SHOULD I BE CONCERNED ABOUT THIS?!?
Q: I am 17. I have been on birth control for 2 years now. I am on it for medical reasons. Last August, I began bleeding for about 3-4 weeks. At first it was like the flow of a menstrual cycle and then began to slow down to just spotting. Now, it has happened again. At the end of July, I started bleeding again. At first it was like the flow of a menstrual cycle and now it has slowed down to very very light spotting. I am taking the birth control pill, lybrel. Besides last August (2008) and this year I do not have a menstrual cycle unless I miss a pill. Now, during the last five weeks, I believe I have missed two pills. But I double dose the very next day (one pill in the morning at 6 A.M. and another one around 9 P.M.). I am scheduled to go in for my yearly with my gyno at the end of September. I told my mom about this and she isn't to concerned. I do not want a Papsmere (spelling?). I am not sexually active, I only use the pill for medical reasons.So I am wondering if I should be concerned about this, or do you think I might just need to be on another birth control pill? That's what my mom thinks.Anyone who has medical training, your advice would REALLY be appreciated.Thanks.Lacy, My mom actually has that, and so does my grandmother. Thank you for bringing that to my attention, I didn't think it could cause bleeding. But I will talk to my OBGYN about it.
A: just go to your obgyn and let him or her know all your concerns and questions. and i believe that any girl who is still a virgin should not get a papsmear done
TOP


Prev Question: What is spotting
Next Question:

People also view
  • What would happen if I take a double dose of the birth control pill
  • What is spotting
  • How do you know if your gonna have a tube pregnancy
  • Are you sure its impossible because it happened to my friends friend
  • What are the symtoms of cervical cancer
  • What would a woman experience if she had a miscarriage
  • What What does cervical cancer cause
  • Do you spot in very early stages in pregnancy
  • How do you know that you aborted your baby
  • Can you have a period even if your only one week pregnant